# SDR DALA2020022101333

- Difficulty date: February 20, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 5,528 hours, 472 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34G RIGHT SIDE EMERGENCY LIGHT INOPERATIVE. REPLACED EMERGENCY LIGHT HARNESS. LP 9644588
